Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zeromod

Stopping Accutane A Week Early

Recommended Posts

I am a 21 year old male and I started accutane because of hormonal acne. Im on a 5 month course taking 40mg a day and it's going amazing. I haven't had a pimple in 2 months literally!

However, the side effects all of a sudden got really bad since yesterday. Throughout my course it's never been this bad, but all of a sudden my body is much more dryer than before. I have to drink a glass of water every 2 hours. The main reason I want to stop is my eyes get super dry even with the eye drops and that's causing these bags under my eyes. I don't want them to get worse because I think they permanent and I am treating them now as much as I can. I only have a 10 days left out of around 150. I'm so convinced this drug is in my system because I haven't had a pimple in so long.

So can I please quit and still get the same results you think? I'm sick of feeling like Crap in the mornings.

Share this post


Link to post
Share on other sites

I personally think its a good idea to fully complete the course, especially since you're already SO close to completing it. It would be really hard for anyone on here to give you a true idea what to do... you should speak to your dermatologist about it, and see what they think.

Hope it all works out! (:

*I should mention that I agree with the others. Ultimately its best to listen to your body, and how you feel about things.*

Edited by Garrettrichard

Share this post


Link to post
Share on other sites

You do what you want- I posted something similar except i was experiencing almost memory loss and like just overall felt really weird. Even though many said to just finish it- i just stopped and now a month later im all good. Its a tough drug- and nobody should be the deciding factor besides you.

Share this post


Link to post
Share on other sites

agree with the poster above. I would stop if you don't feel right and besides Accutane continues to work 2 months after treatment ends!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×